Comment on ‘‘Self-trapping on a dimer: Time-dependent solutions of a discrete nonlinear Schrödinger equation’’

L. Cruzeiro-Hansson, Peter Leth Christiansen, J. N. Elgin

    Research output: Contribution to journalLetterResearchpeer-review

    191 Downloads (Pure)

    Abstract

    The equivalence between the discrete self-trapping equation for two degrees of freedom, the pendulum equation, and the space-independent φ4 equation is demonstrated.
    Original languageEnglish
    JournalPhysical Review B
    Volume37
    Issue number13
    Pages (from-to)7896-7897
    ISSN2469-9950
    DOIs
    Publication statusPublished - 1988

    Bibliographical note

    Copyright (1988) by the American Physical Society.

    Fingerprint Dive into the research topics of 'Comment on ‘‘Self-trapping on a dimer: Time-dependent solutions of a discrete nonlinear Schrödinger equation’’'. Together they form a unique fingerprint.

    Cite this